MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408507
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a coronary angiogram procedure, there was leaking noted while using an engage introducer.The physician stated that it does not happen with every introducer but estimates about every 1 in 5-8 cases there is leaking noted.It was confirmed that no leaking was noted prior to catheter use.The procedure was completed with no adverse patient consequences.There have been additional complaints about engage 6f introducers leaking during cases.The leaking has not occurred with every introducer used; however, 3 cardiologists have experienced this issue.Leaking occurred with 4 introducers used last week.It is unknown if the issue is with this specific lot or not.The last 4 unopened introducers with lot number 8846300 were obtained to returned for investigation.All procedures were completed with no adverse patient consequences by exchanging the introducer.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19556038
Report Number3005334138-2024-00241
Device Sequence Number4733687
Product Code DYB
UDI-Device Identifier05414734030465
UDI-Public(01)05414734030465(10)8846300(17)260131
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberC408507
Device Catalogue NumberC408507
Device Lot Number8846300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENGAGE INTRODUCER
Patient SexUnknown